# SDR DALA13006293213

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO COMPT FR26 FRAME SPLICE AFT FACE IS GOUGED STR 35L.  REPLACED FISH PLATE IAW SRM 51-42-11 DWG NR C2.D53230405. BLENDED FISH PLATE IAW  SRM 51-73-00, L=2.0" W=1.5" D=1.5" NO ESTABLISHED LIMITS IN SRM.
